OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4526

Title: An elliptic-parabolic problem in Bingham fluid motion
Authors: Gianni, Roberto
Ricci, Riccardo
Keywords: elliptic-parabolic equation
Bingham fluid
existence
uniqueness
regularity
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Roberto Gianni, Riccardo Ricci, “An elliptic-parabolic problem in Bingham fluid motion”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 247-261.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si studia un'equazione ellittico-parabolica che descrive la distribuzione degli sforzi all'interno di un viscosimetro rotante riempito con un fluido di Bingham. Si prova l'esistenza e l'unicità delle soluzioni e alcuni risultati sulla continuità della frontiera solido-liquido.
In this paper, we consider an elliptic-parabolic equation ruling the stress distribution inside a rotating viscometer filled with a Bingham fluid. Existence and uniqueness of the weak solution and some results concerning the continuity of the boundary of the solid region are proved.
URI: http://hdl.handle.net/10077/4526
ISSN: 0049-4704
MS Classification: 35M10
35Q35
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
GianniRicciRendMat28.pdf234.02 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.